MathSciNet Relay Station
MathSciNet bibliographic data
MR2076581 (2005f:05010) 05A30 (51E20)
Cohn, Henry Projective geometry over $\Bbb F\sb 1$ and the Gaussian binomial coefficients. Amer. Math. Monthly 111 (2004), no. 6, 487–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement